Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Degrees in oriented hypergraphs and Ramsey p-chromatic number

Autor
Caro, Y.; Hansberg, A.
Tipus d'activitat
Article en revista
Revista
Electronic journal of combinatorics
Data de publicació
2012-08
Volum
19
Número
3
Repositori
http://hdl.handle.net/2117/18031 Obrir en finestra nova
URL
http://arxiv.org/pdf/1112.3302v1.pdf Obrir en finestra nova
Resum
The family D(k,m) of graphs having an orientation such that for every vertex v ∈ V (G) either (outdegree) deg+(v) ≤ k or (indegree) deg−(v) ≤ m have been investigated recently in several papers because of the role D(k,m) plays in the efforts to estimate the maximum directed cut in digraphs and the minimum cover of digraphs by directed cuts. Results concerning the chromatic number of graphs in the family D(k,m) have been obtained via the notion of d-degeneracy of graphs. In this paper we ...
Citació
Caro, Y.; Hansberg, A. Degrees in oriented hypergraphs and Ramsey p-chromatic number. "Electronic journal of combinatorics", Agost 2012, vol. 19, núm. 3.
Paraules clau
Chromatic number, D-degenerate hy- pergraph, Oriented hypergraphs, Ramsey numbers, Ramsey p-chromatic number
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions

Participants

  • Caro, Y.  (autor)
  • Hansberg Pastor, Adriana  (autor)